MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMPLETE M/B PAT POR LG+; LCS COMPLETE : KNEE PATELLA

DEPUY ORTHOPAEDICS INC US LCS COMPLETE M/B PAT POR LG+; LCS COMPLETE : KNEE PATELLA
Model Number 1294-09-670
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Synovitis (2094); No Code Available (3191)
Date of Event 08/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient experienced "sudden onset of pain" in the knee a few weeks ago and was reviewed by doctor.The doctor suspected there was an issue with the insert and elected to do a revision to replace the primary insert (he felt it may be fractured or cracked).Upon opening the knee there was no obvious damage to the insert, and doctor felt the implant was in reasonably good condition in his opinion, but there was some damage to the patella button (cause unknown).There was significant synovitus surrounding the joint.Surgeon debrided the affected tissue and replaced the insert and patella button.No details were available regarding the mechanism that lead to the onset of pain (no mention of fall or other injury given).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Review of the attached photographs identified tibial insert, guide arm and patella products.It was noted that the patella product was de-laminated/fractured.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : (b)(4) pieces were manufactured per specification.(b)(4) piece was scrapped for a laser mark on the porocoat.

Brand Name
LCS COMPLETE M/B PAT POR LG+
Common Device Name
LCS COMPLETE : KNEE PATELLA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10521652
Report Number1818910-2020-19865
Device Sequence Number3055808
Product Code NJL
UDI-Device Identifier10603295022671
UDI-Public10603295022671
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1294-09-670
Device Catalogue Number129409670
Device Lot Number3185118
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2020
Supplement Date Received by Manufacturer11/19/2020
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS COMP APG INSERT LG+ 10MM; LCS COMP APG INSERT LG+ 10MM
Outcome Attributed to Adverse Event Required Intervention;